# SDR CA970529009

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Ac Genertor
- Part number: 696233B
- Condition: Failed
- Location: Rt Ac Sys
- Component: Westinghouse, 976J2526
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD AC CROSS-TIE, RIGHT HAND AC BUS, RIGHT HAND GENERATOR AND RIGHT HAND DC BUS OFF LIGHTS ANNUNCIATED. MAINTENANCE REPLACED RH CONSTANT SPEED DRIVE AND GENERATOR. GROUND RUN CARRIED OUT SYSTEM CHECKED SERVICEABLE.
